Results 1 to 14 of 14
  1. #1
    Brainwashed is offline New Member
    Join Date
    Nov 2012
    Posts
    5

    Test + Dbol having massive problems please help!

    Hey guys, i been reading a ton on this fourm. I finally started my cycle of Dbol first than test. My trainer uses juice and told me to take dbol first to jump start the test cycle.
    Iam on my 3rd day of 40mg Dbol, and iam seeing big side effects. Besides feeling weird as hell, iam having hard on problems, i cant get a boner... This has kinda thrown me off on taking steroids and after doing some research i read in worse cases this could be for life thing?!?

    Its only been 3 days so i highly doubt ill never see old jimmy hard again, but my question is should i just stop taking the Dbol right now with no PCT? Or should i take some nova ASAP if i ever want to see my dick hard again? If so how much?

    BTW
    age: 24
    6 ft
    188
    8.5% fat

    I also dont see any thing different with my boys. They appear to be of normal size, same as pex.
    Last edited by Brainwashed; 11-10-2012 at 09:29 AM.

  2. #2
    BR0DIE is offline Associate Member
    Join Date
    Oct 2011
    Location
    Scotland
    Posts
    329
    So you are on test alongside the dbol ?
    Or do you mean you are on dbol only?

  3. #3
    Brainwashed is offline New Member
    Join Date
    Nov 2012
    Posts
    5
    Yes i only took Dbol atm, my trainer recommended that i start dbol a week before my test cycle.

  4. #4
    austinite's Avatar
    austinite is offline HRT Specialist ~ AR-Platinum Elite-Hall of Famer ~
    Join Date
    Mar 2012
    Location
    Cialis, Texas
    Posts
    31,153
    Welcome,

    Anything is possible. First thing I would do is to tell your trainer that he is a complete idiot. Don't ever listen to anything he has to say. As a matter of fact, you should send him here and have him signup for an account. Hopefully he will learn how not to spiit out dangerous advice. He pretty much advised you to shut yourself down with a toxic drug and no plan.

    Does he have you on an AI? HCG ? and plan for PCT? NAC/Tudca? Plan to reverse gyno should it occur? Anything??

    Stop your cycle, be patient and learn how to cycle properly. We can help you with that.

  5. #5
    Brainwashed is offline New Member
    Join Date
    Nov 2012
    Posts
    5
    I have heard of AI before, but not HCG . MY pct is 60/50/40/30/10 (i think) of Nova.

  6. #6
    BR0DIE is offline Associate Member
    Join Date
    Oct 2011
    Location
    Scotland
    Posts
    329
    Quote Originally Posted by Brainwashed
    I have heard of AI before, but not HCG. MY pct is 60/50/40/30/10 (i think) of Nova.
    Yeah bro definitely stop what your doing, let me guess your trainer gave you that PCT?
    He really has no clue on AAS!


    Read the stickys and ask some questions here, after that you will be ready to cycle if you still want to.

  7. #7
    Brainwashed is offline New Member
    Join Date
    Nov 2012
    Posts
    5
    "Yeah bro definitely stop what your doing, let me guess your trainer gave you that PCT ?" Yes, he did...

    Brodie should i take nova right now? I did not take any dbol since yesterday.
    Or do you think ill be fine if i just let the Dbol run out of my system? All i care about is getting a boner again.

  8. #8
    Lunk1's Avatar
    Lunk1 is offline aka "JOB"
    Join Date
    Mar 2012
    Location
    METHAMERICA
    Posts
    16,392
    Put down the dbol and walk away. Your only 3 days in and things will return to normal. In the mean time you can utilize this site to get REAL info...and slap your trainer in his dik cause thats what he just did to you!

  9. #9
    BR0DIE is offline Associate Member
    Join Date
    Oct 2011
    Location
    Scotland
    Posts
    329
    Quote Originally Posted by Brainwashed
    "Yeah bro definitely stop what your doing, let me guess your trainer gave you that PCT ?" Yes, he did...

    Brodie should i take nova right now? I did not take any dbol since yesterday.
    Or do you think ill be fine if i just let the Dbol run out of my system? All i care about is getting a boner again.
    Don't listen to your trainer ever again.

    I would just stop taking everything, 3 days of dianabol won't have done much. It has a very short half life so it will be out your system in a few days.

  10. #10
    Brainwashed is offline New Member
    Join Date
    Nov 2012
    Posts
    5
    Alight guys thanks a bunch.. Me, and my old lady are very happy to hear the good news lol.
    Ya ill have a good talk with this trainer of mine hes getting fire for sure... I just did 15 mins of reading, and from what i learned about Dbol +Test is completely different that what he was telling me.
    I'am going to start the Test when my sex life returns to normal, just to be sure if i get side effects whats really causing it.

  11. #11
    BR0DIE is offline Associate Member
    Join Date
    Oct 2011
    Location
    Scotland
    Posts
    329
    Quote Originally Posted by Brainwashed
    Alight guys thanks a bunch.. Me, and my old lady are very happy to hear the good news lol.
    Ya ill have a good talk with this trainer of mine hes getting fire for sure... I just did 15 mins of reading, and from what i learned about Dbol +Test is completely different that what he was telling me.
    I'am going to start the Test when my sex life returns to normal, just to be sure if i get side effects whats really causing it.
    Definitely get rid of your trainer, he shouldn't be giving advice if he doesn't know what he's talking about. AAS isn't a toy that can be played around with.

    You're lucky you came to this forum or he could have ****ed up your body long term.

  12. #12
    AsEpSiS's Avatar
    AsEpSiS is offline Associate Member
    Join Date
    Nov 2011
    Location
    TX
    Posts
    312
    Not to sound like a complete a-hole, but the OP should slap the $hit out of his"trainer", then slapp the $hit out of himself..

    It absolutely blows my mind how people can just put stuff in their bodies without knowing a damn thing about the substance they're using!

  13. #13
    Bio-Active's Avatar
    Bio-Active is offline AR-Hall of Famer
    Join Date
    Mar 2008
    Location
    L.A
    Posts
    24,650
    Great advice lunk!!
    Quote Originally Posted by Lunk1 View Post
    Put down the dbol and walk away. Your only 3 days in and things will return to normal. In the mean time you can utilize this site to get REAL info...and slap your trainer in his dik cause thats what he just did to you!

  14. #14
    ppwc1985's Avatar
    ppwc1985 is offline Productive Member
    Join Date
    Jun 2012
    Location
    CT
    Posts
    1,928
    Just listen to these guys op, the best thing you did was sign up here. There are tons of advice and knowledge here so sit down and read and ask ? Cause the only stupid one is the one you don't ask. Be for sure what you doing before you do it. Good luck

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •